# SDR USAA2009062391560

- Difficulty date: June 19, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 69,752 hours, 23,627 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3950
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C5 - EEL - EMERGENCY POWER SUPPLY UNIT DOESN'T PASS TEST.  REPLACED EMERGENCY POWER SUPPLY UNIT IAW A320 AMM 33-51-38.
